Piecewise lyapunov functions for switched systems with average dwell time

Guisheng Zhai, Bo Hu, Kazunori Yasuda, Anthony N. Michel

Research output: Contribution to journalArticle

68 Citations (Scopus)

Abstract

The stability properties of linear switched systems consisting of both Hurwitz stable and unstable subsystems are investigated by using piecewise .Lyapunov functions incorporated with an average dwell time approach. It is shown that if the average dwell time is chosen sufficiently large and the total activation time ratio between Hurwitz stable and unstable subsystems is not smaller than a specified constant, then exponential stability of a desired degree is guaranteed. The above result is also extended to the case where nonlinear norm-bounded perturbations exist.

Original languageEnglish
Pages (from-to)192-197
Number of pages6
JournalAsian Journal of Control
Volume2
Issue number3
DOIs
Publication statusPublished - 2000
Externally publishedYes

Keywords

  • Average dwell time
  • Exponential stability
  • Perturbations
  • Piecewise lyapunov function
  • Switched system
  • Switching law

ASJC Scopus subject areas

  • Control and Systems Engineering

Fingerprint Dive into the research topics of 'Piecewise lyapunov functions for switched systems with average dwell time'. Together they form a unique fingerprint.

  • Cite this